# SDR IPXA2016072306196

- Difficulty date: July 11, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AYB703511
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, FRAME ATTACH ANGLE CRACKED IN LOWER AUX TANK BAY, BS 1278.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG AYB7035 AND SRM 51-33-01.
